MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F X 110CM
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Thrombosis (2100); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device not returned yet.The return of suspect device is expected.
 
Event or Problem Description
Thrombosis was found in sfa.Anterograde puncture was performed.Straub guildwire was used.Syringe was used to flush the catheter before inserting into the body.Guildwire reached 15cm beyond the thrombosis.Catheter reached 2cm before the thrombosis and started the motor.At the beginning, blood was found flowing out.After around one minute, no blood flow was found.Withdraw the catheter, it was found broken at the head.Pta was used to the patient and complete the operation.
 
Additional Manufacturer Narrative
Evaluation summaty signed on 06/19/2020.
 
Additional Manufacturer Narrative
Added data to d8 and d9 and correction of h6.

Brand Name
ROTAREXS 6F 110CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key10016768
Report Number3008439199-2020-00005
Device Sequence Number18999208
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public7640142810278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2022
Device Model NumberROTAREX®S 6F X 110CM
Device Catalogue Number80208
Device Lot Number190857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer04/03/2020
04/03/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/26/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight70